HOME | Chinese Version Login
Academia Sinica E-news No.545
Recent News
CircRNA : A Key to Unlocking Pluripotent Stem Cells for Regenerative Medicine or Other Innovative Medical Technologies
Academic Activities
Outstanding scholarship: Biogenesis and action of plant microRNAs–“where”and“how”
《Bulletin of the Institute of Mathematics Academia Sinica New Series》Volume 12 Number 4 is now available
LECTURES
Bulletin Board
Performance: Music in Your Heart
 
Academic Activities >
Previous | Next | Back to E-News| Send to Friend
 
《Bulletin of the Institute of Mathematics Academia Sinica New Series》Volume 12 Number 4 is now available
 

The latest issue of《Bulletin of the Institute of Mathematics Academia Sinica New Series》has been published.
Jiun Cheng Chen/ Characterizing projective spaces for varieties with at most quotient singularities
André Adler/ Strong laws for the largest ratio of adjacent order statistics
Toshio Nakata/ Exact laws of large numbers for independent Pareto random variables
Zhiwei Wang/ Local Demailly-Bouche's holomorphic morse inequalities
Edoardo Ballico/ Space curves with a prescribed index of regularity
The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 12 No. 4 can be viewed online at Bulletin’s website:
http://web.math.sinica.edu.tw/bulletin/default.jsp







Previous | Next | Back to E-News| Send to Friend
 
 © Academia Sinica, Taipei, Taiwan, Republic of China All rights reserved. All text and images in this newsletter are the intellectual property of Academia Sinica.
The publication system for the Academia Sinica Newsletter was developed with the assistance of Academia Sinica’s Computing Center.